MathSciNet Relay Station
MathSciNet bibliographic data
MR2851420 (2012i:65214) 65M60 (65M12)
Shi, Dongyang; Zhang, Yadong High accuracy analysis of a new nonconforming mixed finite element scheme for Sobolev equations. Appl. Math. Comput. 218 (2011), no. 7, 3176–3186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement